Extreme Points of Convex Sets.

Walter Pranger

Mathematische Annalen (1973)

  • Volume: 205, page 299-302
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pranger, Walter. "Extreme Points of Convex Sets.." Mathematische Annalen 205 (1973): 299-302. <http://eudml.org/doc/162498>.

author = {Pranger, Walter},
journal = {Mathematische Annalen},
pages = {299-302},
title = {Extreme Points of Convex Sets.},
url = {http://eudml.org/doc/162498},
volume = {205},
year = {1973},

AU - Pranger, Walter
TI - Extreme Points of Convex Sets.
JO - Mathematische Annalen
PY - 1973
VL - 205
SP - 299
EP - 302
UR - http://eudml.org/doc/162498
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.